Topological Methods in Nonlinear Analysis

Remarks on the paper "Covering manifolds for analytic families of leaves of foliations by analytic curves"

Yulij S. Ilyashenko and Arseniy A. Shcherbakov

Full-text: Open access

Abstract

We improve Theorem 1.2 of the paper [Yu. S. Ilyashenko, Covering manifolds for analytic families of leaves of foliations by analytic curves, Topol. Methods Nolinear Anal. 11 (1998), 361–373].

Article information

Source
Topol. Methods Nonlinear Anal., Volume 23, Number 2 (2004), 377-381.

Dates
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1464731415

Mathematical Reviews number (MathSciNet)
MR2078198

Citation

Ilyashenko, Yulij S.; Shcherbakov, Arseniy A. Remarks on the paper "Covering manifolds for analytic families of leaves of foliations by analytic curves". Topol. Methods Nonlinear Anal. 23 (2004), no. 2, 377--381. https://projecteuclid.org/euclid.tmna/1464731415


Export citation

References

  • R. C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall (1965) \ref\key 2
  • L. Hermander, An Introduction to Complex Analysis in Several Variables, Princeton (1966) \ref\key 3
  • Yu. S. Ilyashenko, Covering manifolds for analytic families of leaves of foliations by analytic curves , Topol. Methods Nolinear Anal., 11 (1998), 361–373 \ref\key 4
  • H. Rossi, On envelops of holomorphy , Comm. Pure Appl. Math., 16 (1963), 9–19